# SDR NSVA200600087

- Difficulty date: June 21, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 33,343 hours, 38,194 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 6039T34P01
- Part serial: LBGA2418
- Condition: Malfunctioned
- Location: Engine Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NG FLUCTUATED ERRATICALLY BETWEEN 0-97% THEN DROPPED TO 0%.  AUTO COARSEN HIGH LIGHT FLUCTUATED ON AND OFF ALSO.  DURING LOW POWER SETTING NG NORMAL (LEFT NG GAUGE).  REMOVED AND REPLACED CABLE ASSY  (GREEN), P/N 6039T34P01, OPS CHECK GOOD.  GRC MM 74-00-00.
